Alert archive / Wyoming / High Wind Warnings in 2007
High Wind Warning 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Nov 4, 2007, 4:15 AM MST. It took effect at Nov 4, 2007, 8:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2007, 4:15 AM MST (11:15 UTC)
- In effect from
- Nov 4, 2007, 8:00 AM MST
- Expired
- Nov 4, 2007, 2:49 PM MST
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 041115 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 415 AM MST SUN NOV 4 2007 ...GUSTY WINDS EXPECTED TODAY OVER AND CLOSE TO THE MOUNTAINS... .WESTERLY WINDS ARE EXPECTED TO INCREASE OVER AND CLOSE TO THE MOUNTAINS TODAY AS A LOW PRESSURE SYSTEM MOVES INTO THE NORTHERN PLAINS AND INCREASES THE PRESSURE GRADIENT. WYZ062-064-066-041215- /O.CAN.KCYS.HW.A.0012.000000T0000Z-071104T2300Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK 415 AM MST SUN NOV 4 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. WINDY CONDITIONS ARE STILL EXPECTED TODAY BUT IT APPEARS THE WINDS WILL REMAIN BELOW HIGH WIND LEVELS. WESTERLY WINDS FROM 20 TO 35 MPH ARE LIKELY WITH SOME GUSTS AROUND 50 MPH POSSIBLE. $$ WYZ067-042300- /O.UPG.KCYS.HW.A.0012.000000T0000Z-071104T2300Z/ /O.NEW.KCYS.HW.W.0015.071104T1500Z-071104T2300Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 415 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST OR SOUTHWEST WINDS ARE EXPECTED TODAY...ESPECIALLY OVER THE WIND PRONE AREA BETWEEN CHUGWATER AND WHEATLAND. SOME GUSTS AROUND 60 MPH ARE LIKELY IN THIS AREA. TRAVELERS IN HIGH PROFILE VEHICLES ARE URGED TO USE EXTRA CAUTION ESPECIALLY ON INTERSTATE 25 IN SOUTHERN PLATTE COUNTY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
3 follow-up statements
000 WWUS75 KCYS 041601 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 901 AM MST SUN NOV 4 2007 ...GUSTY WINDS WILL CONTINUE TODAY OVER AND CLOSE TO THE MOUNTAINS... .WESTERLY WINDS HAVE INCREASED OVER AND CLOSE TO THE MOUNTAINS. A LOW PRESSURE SYSTEM IS MOVING ACROSS MONTANA AND INTO THE NORTHERN PLAINS AND THIS IS INCREASING THE PRESSURE GRADIENT IN WYOMING AND WESTERN NEBRASKA. WYZ067-042300- /O.CON.KCYS.HW.W.0015.000000T0000Z-071104T2300Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 901 AM MST SUN NOV 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. STRONG WEST OR SOUTHWEST WINDS ARE CURRENTLY OCCURRING... ESPECIALLY OVER THE WIND PRONE AREA BETWEEN CHUGWATER AND WHEATLAND. SOME GUSTS BETWEEN 60 AND 70 MPH ARE LIKELY IN THIS AREA. TRAVELERS IN HIGH PROFILE VEHICLES ARE URGED TO USE EXTRA CAUTION ESPECIALLY ON INTERSTATE 25 IN SOUTHERN PLATTE COUNTY. IN ADDITION...OTHER AREAS ALONG INTERSTATE 80 AND INTERSTATE 25 WILL ALSO OBSERVE HIGH WINDS BUT AT THIS TIME ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ GRIFFITH
000 WWUS75 KCYS 041947 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1247 PM MST SUN NOV 4 2007 ...GUSTY WINDS WILL CONTINUE THIS AFTERNOON OVER AND CLOSE TO THE MOUNTAINS... .WESTERLY WINDS HAVE INCREASED OVER AND CLOSE TO THE MOUNTAINS. A LOW PRESSURE SYSTEM IS MOVING ACROSS MONTANA AND INTO THE NORTHERN PLAINS AND THIS IS INCREASING THE PRESSURE GRADIENT IN WYOMING AND WESTERN NEBRASKA. WYZ067-050000- /O.EXT.KCYS.HW.W.0015.000000T0000Z-071105T0000Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 1247 PM MST SUN NOV 4 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST OR SOUTHWEST WINDS ARE CURRENTLY OCCURRING... ESPECIALLY OVER THE WIND PRONE AREA BETWEEN CHUGWATER AND WHEATLAND. SOME GUSTS BETWEEN 60 AND 70 MPH ARE LIKELY IN THIS AREA. TRAVELERS IN HIGH PROFILE VEHICLES ARE URGED TO USE EXTRA CAUTION ESPECIALLY ON INTERSTATE 25 IN SOUTHERN PLATTE COUNTY. HIGHWAY OBSERVATIONS FROM A PLATFORM AT MILE MARKER 70 HAVE SHOWN GUSTS AS HIGH AS 72 MPH. IN ADDITION...OTHER AREAS ALONG INTERSTATE 80 AND INTERSTATE 25...ESPECIALLY AT THE HIGHER ELEVATIONS...WILL ALSO OBSERVE HIGH WINDS BUT AT THIS TIME ARE EXPECTED TO REMAIN JUST BELOW WARNING CRITERIA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KCYS 042149 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 249 PM MST SUN NOV 4 2007 ...HIGH WIND WARNING FOR SOUTHERN PLATTE COUNTY HAS BEEN CANCELED... .ALTHOUGH STRONG WEST WINDS ARE CONTINUING TO BLOW IN SOUTHEAST WYOMING...THEY HAVE TAPERED OFF AND ARE NOW BELOW HIGH WIND WARNING CRITERIA. WEST WINDS GUSTING IN THE 45 TO 55 MPH RANGE WILL CONTINUE TO AROUND SUNSET. AFTER THAT TIME THE WINDS WILL GRADUALLY DROP FURTHER DURING THE EVENING HOURS. WYZ067-042300- /O.CAN.KCYS.HW.W.0015.000000T0000Z-071105T0000Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 249 PM MST SUN NOV 4 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WARNING. WEST WINDS GUSTING FROM 45 TO 55 MPH SHOULD BE EXPECTED BETWEEN CHUGWATER AND WHEATLAND THROUGH 6 PM. $$ GRIFFITH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 4, 2:30 AM MST, 1 hour 45 minutes earlier.
Area forecast discussion, Nov 4, 2:30 AM MST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 230 AM MST SUN NOV 4 2007 .SHORT TERM...TODAY THROUGH MONDAY NIGHT...FAST MOVING SHORTWAVE WILL ZIP ACROSS SRN CANADA TODAY AND REACH THE NORTHERN GREAT LAKES REGION TONIGHT. SFC LOW WIL MOVE ACROSS N DAKOTA TODAY WITH SFC PRESSURE GRADIENT STEEPENING OVER THE CWA. AS A RESULT WINDY CONDITIONS WILL DEVELOP THIS MORNING MAINLY CLOSE TO THE MTNS WITH SOME STRONG WINDS LIKELY IN FAVORED GAP AREAS. OVERALL HIGH WIND THREAT LOOKS MINIMAL BUT SOME STRONG GUSTS EXPECTED IN PLACES LIKE SOUTHERN PLATTE COUNTY. WILL DROP HIGH WIND WATCH BUT PLACE SRN PLATTE COUNTY IN HIGH WIND WARNING FOR TODAY DUE TO FAVORABLE WIND DIRECTION THROUGH THOSE GAPS. OTHERWISE UNSEASONABLY WARM TODAY AS THICKNESSES RISE AHEAD OF NEXT COLD FRONT. THIS FRONT WILL PUSH SOUTH ACROSS THE REGION LATER TONIGHT AS SFC HIGH MOVES INTO MONTANA. MUCH COOLER TEMPERATURES ESPECIALLY EAST OF THE MTNS MONDAY AS SFC HIGH SLIDES ACROSS THE CNTRAL PLAINS WITH RETURN FLOW SETTING UP MONDAY NIGHT. SOME SPRINKLES/FLURRIES POSSIBLE LATER TONIGHT INTO EARLY MONDAY ACROSS FAR NRN PARTS OF THE CWA IN PD OF UPSLOPE BEHIND FRONT BUT MOISTURE LACKING AND MAY NOT BE SUFFICIENT FOR MORE THAN CLOUDS. .LONG TERM...TUE THRU SAT...SFC HIGH STILL INFLUENCING TEMPS ON TUE ESPECIALLY IN THE PNHNDL WITH COOLER SRLY FLOW. SFC LEE TROF DVLPS TUE EVNG AS NW FLOW ALOFT CONTS. WARMER WED THRU FRI...WITH WEAK BACKDOOR FROPA OVER ERN SXNS FOR THU NOT IN THE MODELS NOW. UPPER RIDGE SLOWLY SHIFTS E...REACHING OUR AREA ON THU NIGHT. MODELS BASICALLY AGREE THAT THE REMAINS OF THE OFFSHORE UPPER LOW WILL RACE ACROSS THE REGION ON FRI AFTN/NIGHT WITH MAINLY MID/HIGH LEVEL CLOUDS. TIMING/STRENGTH OF NEXT FTR IS IN QUESTION...BUT STILL LOOKS LIKE SAT WILL CONTINUE ON THE WARM SIDE. ECMWF IS FASTER WITH MAIN PAC UPPER TROF...WHILE GFS IS SLOWER. GFS ENSEMBLES ALSO SUGGEST THAT THE STRENGTH OF THE OPERATIONAL GFS TROF IS TOO STRONG. WITH SO MANY QUESTIONS HAVE OPTED TO LEAVE ANY MENTION OF PCPN OUT FOR NOW...AND HAVE COOLER SUN MAXS JUST A TAD. && .AVIATION...VFR CONDITIONS EXPECTED INTO THIS EVENING. SOME MVFR CONDITIONS FOR LOW CIGS MAY DEVELOP OVER FAR NRN PORTIONS OF THE CWA LATER TONIGHT INTO MONDAY MORNING BEHIND SFC COLD FRONT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING TODAY SRN HALF ZONE 67. NE...NONE. &&
Hazardous weather outlook, Nov 3, 8:28 PM MDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 828 PM MDT SAT NOV 3 2007 WYZ059-061-063-065-069-050230- CONVERSE-SOUTHWEST CARBON-SNOWY RANGE-LARAMIE VALLEY- CHEYENNE FOOTHILLS- 828 PM MDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT WEST OR SOUTHWEST WINDS WILL INCREASE LATE TONIGHT. WINDS WILL BE SUSTAINED AT 20 TO 30 MPH WITH GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEST OR SOUTHWEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS AS HIGH AS 55 MPH ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-WYZ060-068-070-050230- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA-GOSHEN-PINE BLUFFS- 828 PM MDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ062-064-066-067-050230- NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- 828 PM MDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT A HIGH WIND WATCH HAS BEEN ISSUED FOR THIS AREA STARTING AT 4 AM. WEST WINDS WILL INCREASE THROUGH THAT TIME...WITH GUSTS TO 60 MPH POSSIBLE OVER THE LOWER ELEVATIONS...SUCH AS CHUGWATER...WHEATLAND...MEDICINE BOW AND HANNA. OVER THE MOUNTAINS THE WINDS WILL POSSIBLY GUST TO 70 MPH LATE TONIGHT. TRAVEL FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES MAY BECOME HAZARDOUS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE HIGH WIND WATCH CONTINUES FOR SUNDAY WITH THE STRONG WEST WINDS. TRAVEL WILL STILL BE HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES THROUGH SUNDAY IN THIS AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 8:15 PM MDT | High Wind Watch | CYS | 9 hr |
Nearby
High Wind Warnings in Wyoming, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.